[33] D. Huybrechts, Generalized Calabi-Yau structures, K3 surfaces, and B-fields, Internat. J.
Math. 16 (2005), no. 1, 13–36.
[34] A. Ishii, K. Ueda and H. Uehara, Stability conditions on An-singularities,
[35] D. Joyce, On counting special Lagrangian homology 3-spheres. On counting special La-
grangian homology 3-spheres, Topology and geometry: commemorating SISTAG, 125–151,
Contemp. Math., 314, Amer. Math. Soc., Providence, RI, 2002.
[36] D. Joyce, Holomorphic generating functions for invariants counting coherent sheaves on
Calabi-Yau 3-folds, Geom. Topol. 11 (2007), 667–725.
[37] H. Kajiura, K. Saito and A. Takahashi, Matrix factorizations and representations of quivers
II: type ADE case, Adv. Math. 211 (2007), no. 1, 327–362.
[38] A. Kapustin and Y. Li, Topological sigma-models with H-flux and twisted generalized com-
plex manifolds, Adv. Theor. Math. Phys. 11 (2007), no. 2, 261–290.
[39] M. Kontsevich, Homological algebra of mirror symmetry. Proceedings of the International
Congress of Mathematicians, Vol. 1, 2 (Z¨ urich, 1994), 120–139, Birkh¨auser, Basel, 1995.
[40] E. Macri, Stability conditions on curves. Math. Res. Lett. 14 (2007), no. 4, 657–672.
[41] S. Okada, Stability manifold of
J. Algebraic Geom. 15 (2006), no. 3, 487–505.
[42] S. Okada, On stability manifolds of Calabi-Yau surfaces, Int. Math. Res. Not. (2006).
[43] D. Orlov, Derived categories of coherent sheaves and triangulated categories of singularities,
[44] A. Rudakov et al, Helices and vector bundles, London Math. Soc. Lecture Note Ser., 148,
Cambridge Univ. Press, Cambridge, 1990.
[45] P. Seidel and R. Thomas, Braid group actions on derived categories of coherent sheaves,
Duke Math. J. 108 (2001), no. 1, 37–108.
[46] A. Takahashi, Matrix factorizations and representations of quivers I, math.AG/0506347.
[47] R. Thomas, Moment maps, monodromy and mirror manifolds. In Symplectic geometry and
mirror symmetry, eds K. Fukaya, Y.-G. Oh, K. Ono and G. Tian. World Scientific, 2001,
[48] R. Thomas, Stability conditions and the braid group, Comm. Anal. Geom. 14 (2006), no. 1,
[49] Y. Toda, Stability conditions and crepant small resolutions, math.AG/0512648.
[50] Y. Toda, Stability conditions and Calabi-Yau fibrations, math.AG/0608495.
[51] A. Veselov, On geometry of a special class of solutions to generalized WDVV equations, Inte-
grability: the Seiberg-Witten and Whitham equations (Edinburgh, 1998), 125–135, Gordon
and Breach, Amsterdam, 2000.
[52] J. Walcher, Stability of Landau-Ginzburg branes, J. Math. Phys. 46 (2005) 082305.
[53] C. Weibel, The Hodge filtration and cyclic homology, K-Theory 12 (1997), no. 2, 145–164.
Department of Pure Mathematics, University of Sheffield, Hicks Building, Hounsfield
Road, Sheffield, S3 7RH, UK.
E-mail address:
Previous Page Next Page